# SDR DALA2024040804149

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 90,199 hours, 41,884 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: DURING LIGHTNING STRIKE INSPECTION FOUND DELAMINATION ON RADOME. C/A: MEASURED DELAMINATED AREA TO BE 2.2" IN ZONE A OF RADOME. PERFORMED TEMPORARY REPAIR WITH POLYURETHANE TAPE PER A320 AMM 53-15-11. PLACED RADOME REPLACEMENT ON MON FOR 600FH FROM FLT 1393 ON 02APR24 IN ORD. (LP: 5346633)
